No Cover Image

Journal article 641 views

LOWERING AND RAISING OPERATORS FOR THE FREE MEIXNER CLASS OF ORTHOGONAL POLYNOMIALS / EUGENE LYTVYNOV; IRINA RODIONOVA

Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume: 12, Issue: 03, Pages: 387 - 399

Swansea University Author: Rodionova, Irina

Full text not available from this repository: check for access using links below.

Published in: Infinite Dimensional Analysis, Quantum Probability and Related Topics
ISSN: 0219-0257 1793-6306
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7741
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 03
Start Page: 387
End Page: 399